# SDR ASOA200900912

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK FS 559+95 TO FS 567.0 RBL 9.0 IS CORRODED.   REMOVED SEAT TRACK FS 559.95-FS 567.0 RBL 9.0 IAW CRJ 200 SRM 51-41-02.    INSTALLED NEW TRACK IAW SRM 51-41-02.
